# SDR FDEA2019081541896

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,690 hours, 30,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE TO L1 DOOR AT UPPER LEFT CORNER   INSTALLED REPAIR IAW SRM 52-10-01-2R, AND EA F - 5210-T0348898 PT 1,   PAINTED AND SEALED IAW SRM 52-10-01-2R, INSTALLED DOOR LINER AND CONNECTED HANDLE IAW AMM 52-11-02-4.
